Facebook Pixel
EmpowHER Guest
ask: 

Has postinor messed up my cycle? Or is this something else?

By Anonymous July 24, 2016 - 8:56am
 
Rate This

Hello!

I'd like to ask for some advice, I'm a bit stressed..
I have a pretty regular cycle (28 days), and I was meant to have my July period on the 4th.
However, I had unprotected sex on the 1st of July, he didn't pull out on time, and I took a morning after pill about 3hrs later.
It delayed my cycle and I only started bleeding on the 7th-11th. It was as normal period.
On the 21st I got pinkish discharge and I know it could likely be ovulation spotting but I'm terrified at the thought that it could be implantation spotting.

What should I do?

Please help!

Add a Comment1 Comments

Guide

Hello and welcome to EmpowHer,
Emergency contraception can disrupt your period. It also causes bleeding a few days after. The bleeding you experienced could have been the side effect of the drug instead of your actual period.
As long as you took it correctly, you do not have to worry about pregnancy.
Faith

July 24, 2016 - 11:42pm
Image CAPTCHA
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Tags

Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!